# SDR AALA20000869

- Difficulty date: May 25, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 182 - AFTER LANDING BEFORE NEXT FLIGHT EMERGENCY LIGHT IN CEILING PANEL BETWEEN 26G AND 26H DISCONNECTED.  LIGHT WOULD NOT STAY IN PLACE.  REPLACED LIGHT SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
